Discussions By Condition: Gastrointestinal conditions

Weird Problem!

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: Anonymous
  • May 1, 2008
  • 06:45 AM

Hey all,
I'm an 18 year old guy. I wake up every day with abdominal cramps, and excessive burping (which sometimes leads to vomiting), but when I pop a pill (Pantocid), it seems to get better. In the evening, it reappears, and usually gets better after my dinner.

I have seen two doctors, and have gotten all blood tests normal, all stool tests normal, ultrasound is also normal, and everything. (touchwood)

My doctor also tells me that it is stress related, and I have no problems as such. but I'm still unsure.

Anyone here reassure me? or help?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?